Get E-Book on COVID-19

Q. Is tablet Pansec increasing my father's creatinine levels?

Answered by
Dr. Anshul Varshney
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 11, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

My father is being treated for peptic ulcer, from the past 15 days. So, he is taking a medicine called as Pansec 40 mg, in the morning and evening. He has also developed slight kidney problems, and his creatinine has raised to 1.6. To rule out renal cancer, the doctor will perform a renal biopsy next week, but his creatinine level has to be less than 1.4. Is this medicine increasing his creatinine level? Can we stop Pansec till his biopsy is done? Kindly let me know, it will be of great help.

Dr. Anshul Varshney

Critical Care Physician Diabetology General Medicine Internal Medicine Medical Gastroenterology Nephrology Pulmonology (Asthma Doctors) Rheumatology
#

Hi,

Welcome to icliniq.com.

  • Pantoprazole belongs to a group of drugs called as proton pump inhibitors, and they are known to cause interstitial nephritis.
  • However, they are not strongly blamed for causing so, but if you want to be on the safer side, it is advisable to switch from Pantoprazole to Ranitidine. Ranitidine is considered safe in kidney disease, and its dosage is 150 mg twice a day.

I hope it helps you. If you have any further query, please ask me.

For further queries consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist


Was this answer helpful?

 | 

Related Questions:
Can cabbage juice be used for gastritis without affecting thyroid?
Is tablet Pansec increasing my father's creatinine levels?
I have stomach pain and swollen ankles. What could be the problem?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is Pantoprazole allergy something to be concerned about?

Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days...  Read Full »

Is using Pantoprazole with Cutein in acne patients effective?

Query: Hello doctor, I have acne for around five years. Now I am using Cutein tablets. I suddenly got a burning sensation in my stomach. So, now I am using Pantoprazole tablets along with Cutein. Is that effective or injurious?  Read Full »

How is the cause of abdominal bloating diagnosed?

Query: Hi doctor, For the past one year or more I have been suffering from occasional severe abdominal bloating. But, for the last few months it has been all day. I have been tested for celiac disease and the result was negative. My stomach becomes so big and I cannot walk or when sit. I cannot see or clot...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Nephrologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.